# SDR CALA2025050204421

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,603 hours, 22,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE STILL ARMED WHEN OPENED PARTIA LY. SLIDE PACK NOT SECURE. PINNED L1 DOOR SLIDE. RESECURED L1 DOOR SLIDE. OPS CHECK GOOD REF AMM25-66-01 VERIFIED THAT THE L1 DOOR SLIDE WASE PINNED AND RESECURED L1 DOOR SLIDE (NOTE: SAFETY PINNED WAS REMOVED AND STOWED AS PART OF THE INSTALLATION). OPS CHECK GOOD REF AMM25-66-01
